# SDR HNAA2015050800155

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 44,066 hours, 64,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 603844316
- Part serial: 0833
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FUSELAGE EMERGENCY LIGHT IS DIM.  R & R POWER SUPPLY 3351, PS3 IAW 33-51-00.
